MathSciNet Relay Station
MathSciNet bibliographic data
MR2186432 (2006j:65244) 65M06
Meerschaert, Mark M.; Tadjeran, Charles Finite difference approximations for two-sided space-fractional partial differential equations. Appl. Numer. Math. 56 (2006), no. 1, 80–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement